# SDR AWXA200601603

- Difficulty date: September 3, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER 24R, BS 500 CRACKED ON UPPER END.  REPAIRED STRINGER 24R, BS 500 ON UPPER END IAW B737-300 SRM 53-00.  SUPPLEMENT WILL BE SUBMITTED UPON RECIEPT OF THE MAJOR REPAIR FORM UPDATING THE PART NUMBER AND CRACK DIMENSIONS.
